# SDR SWAA2013110421814

- Difficulty date: October 10, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT NOSE SKIN CRACKED AT THE ACTUATOR RIB EMANATING FROM FASTENER HOLE AT SLAT STATION 85.19.  REPAIRED SKIN IAW SRM.
